Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 369304, 8 pages
http://dx.doi.org/10.1155/2014/369304
Research Article

Novel Approach for Dealing with Partial Differential Equations with Mixed Derivatives

1Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9301, South Africa
2Department of Mathematical Sciences, North-West University, Mafikeng Campus, Mmabatho 2735, South Africa

Received 25 March 2014; Revised 2 May 2014; Accepted 2 May 2014; Published 22 May 2014

Academic Editor: Ali H. Bhrawy

Copyright © 2014 Abdon Atangana and Suares Clovis Oukouomi Noutchie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Babakhani and R. S. Dahiya, “Systems of multi-dimensional Laplace transforms and a heat equation,” in Proceedings of the 16th Conference on Applied Mathematics, vol. 7 of Electronic Journal of Differential Equations, pp. 25–36, University of Central Oklahoma, Edmond, Okla, USA, 2001. View at MathSciNet
  2. G. L. Lamb Jr., Introductory Applications of Partial Differential Equations with Emphasis on Wave Propagation and Diffusion, John Wiley & Sons, New York, NY, USA, 1995. View at MathSciNet
  3. A. Atangana, “A note on the triple Laplace transform and its applications to some kind of third-order differential equation,” Abstract and Applied Analysis, vol. 2013, Article ID 769102, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. D. Polyanin and A. V. Manzhirov, Handbook of Integral Equations, CRC Press, Boca Raton, Fla, USA, 1998. View at MathSciNet
  5. R. N. Bracewell, The Fourier Transform and Its Applications, McGraw-Hill, Boston, Mass, USA, 3rd edition, 2000. View at MathSciNet
  6. E. U. Condon, “Immersion of the Fourier transform in a continuous group of functional transformations,” Proceedings of the National Academy of Sciences of the USA, vol. 23, pp. 158–164, 1937. View at Google Scholar
  7. G. K. Watugala, “Sumudu transform: a new integral transform to solve differential equations and control engineering problems,” International Journal of Mathematical Education in Science and Technology, vol. 24, no. 1, pp. 35–43, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Weerakoon, “Application of Sumudu transform to partial differential equations,” International Journal of Mathematical Education in Science and Technology, vol. 25, no. 2, pp. 277–283, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Atangana and A. Kılıçman, “The use of Sumudu transform for solving certain nonlinear fractional heat-like equations,” Abstract and Applied Analysis, vol. 2013, Article ID 737481, 12 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Atangana, “Drawdown in prolate spheroidal-spherical coordinates obtained via Green's function and perturbation methods,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 5, pp. 1259–1269, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. A. Atangana, “On the singular perturbations for fractional differential equation,” The Scientific World Journal, vol. 2014, Article ID 752371, 9 pages, 2014. View at Publisher · View at Google Scholar
  12. E. Yusufoglu, “Variational iteration method for construction of some compact and noncompact structures of Klein-Gordon equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, no. 2, pp. 153–158, 2007. View at Google Scholar
  13. G.-C. Wu and D. Baleanu, “Variational iteration method for the Burgers' flow with fractional derivatives: new Lagrange multipliers,” Applied Mathematical Modelling: Simulation and Computation for Engineering and Environmental Systems, vol. 37, no. 9, pp. 6183–6190, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. H. Jafari and V. Daftardar-Gejji, “Solving a system of nonlinear fractional differential equations using Adomian decomposition,” Journal of Computational and Applied Mathematics, vol. 196, no. 2, pp. 644–651, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. Vazquez-Leal, A. Sarmiento-Reyes, Y. Khan, U. Filobello-Nino, and A. Diaz-Sanchez, “Rational biparameter homotopy perturbation method and Laplace-Padé coupled version,” Journal of Applied Mathematics, vol. 2012, Article ID 923975, 21 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y.-G. Wang, W.-H. Lin, and N. Liu, “A homotopy perturbation-based method for large deflection of a cantilever beam under a terminal follower force,” International Journal for Computational Methods in Engineering Science and Mechanics, vol. 13, no. 3, pp. 197–201, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Z. Šmarda and Y. Khan, “Singular initial value problem for a system of integro-differential equations,” Abstract and Applied Analysis, vol. 2012, Article ID 918281, 18 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. Atangana and A. Secer, “The time-fractional coupled-Korteweg-de-Vries equations,” Abstract and Applied Analysis, vol. 2013, Article ID 947986, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet